Alert archive / Florida / River Flood Warnings in 2012
River Flood Warning 11, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Jun 24, 2012, 9:35 PM EDT for Polk County, Florida. It took effect at Jun 27, 2012, 2:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 24, 2012, 9:35 PM EDT (01:35 UTC)
- In effect from
- Jun 27, 2012, 2:00 PM EDT
- Expired
- Jun 25, 2012, 10:53 AM EDT
- In force
- Issued by
- NWS Tampa Bay, FL
- Flood severity
- Minor
County Polk County, FL
The radar
The Tampa radar (KTBW), 74 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Peace River at SR 60 Bartow (BARF1). The gauge peaked at 6.13 ft at Jun 26, 2012, 10:00 AM EDT.
- Action stage
- 7.6 ft
- Minor stage
- 8 ft
- Moderate stage
- 9.2 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02294650, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
005
WGUS42 KTBW 250135
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
935 PM EDT SUN JUN 24 2012
A RIVER FLOOD WARNING HAS BEEN ISSUED FOR THE LITTLE MANATEE
RIVER AT WIMAUMA...THE HILLSBOROUGH RIVER NEAR ZEPHYRHILLS...
THE CYPRESS CREEK AT WORTHINGTON GARDENS...THE ALAFIA RIVER
AT LITHIA...AND THE PEACE RIVER AT BARTOW...
......TROPICAL STORM DEBBY IS FORECAST TO BRING 6 TO 12 INCHES
OF RAINFALL DURING THE NEXT 2 DAYS. ALL AREA RIVERS AND STREAMS
WILL HAVE SIGNIFICANT RISES TO THREE QUARTER BANKFULL OR
HIGHER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC057-251435-
/O.EXT.KTBW.FL.W.0004.120625T0416Z-000000T0000Z/
/WIMF1.2.ER.120625T0416Z.120627T0000Z.000000T0000Z.NO/
935 PM EDT SUN JUN 24 2012
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE FLOOD
WARNING CONTINUES FOR
THE LITTLE MANATEE RIVER AT WIMAUMA
* UNTIL FURTHER NOTICE
* AT 9PM SUNDAY THE STAGE WAS...10.2 FEET
* MODERATE FLOODING IS FORECAST
* FLOOD STAGE IS 11 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO
RISE TO NEAR 14.9 FEET BY EARLY WEDNESDAY MORNING.
* IMPACT...AT 14.5 FEET...FLOODING OF SEVERAL HOUSES BEGINS NEAR 32ND AND 33RD
STREETS IN RUSKIN
* IMPACT...AT 13 FEET...THE CANOE RENTAL AREA FLOODS
* IMPACT...AT 11 FEET...THE RIVER OVERFLOWS ITS BANKS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 15 FEET ON SEP 18
1994.
$$
FLC057-251435-
/O.NEW.KTBW.FL.W.0008.120627T0400Z-120629T0200Z/
/ZPHF1.1.ER.120627T0400Z.120627T1800Z.120628T2000Z.NO/
935 PM EDT SUN JUN 24 2012
THE NATIONAL WEATHER SERVICE IN TAMPA FL HAS ISSUED A
* FLOOD WARNING FOR
THE HILLSBOROUGH RIVER NEAR ZEPHYRHILLS
* FROM LATE TUESDAY NIGHT UNTIL THURSDAY EVENING
* AT 9PM SUNDAY THE STAGE WAS...3.7 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 10 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND CONTINUE TO
RISE TO NEAR 10.3 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD
STAGE BY THURSDAY AFTERNOON.
* IMPACT...AT 11 FEET...HILLSBOROUGH RIVER STATE PARK IS CLOSED. LOWLAND
FLOODING OCCURS AT THE MOBILE HOME PARK NEAR BRANCHTON ON STATE ROAD 579.
* IMPACT...AT 8 FEET...SOME STATE PARK OPERATIONS ARE SUSPENDED
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 10.2 FEET ON AUG 31
1943.
$$
FLC101-251435-
/O.NEW.KTBW.FL.W.0009.120626T1930Z-000000T0000Z/
/WRGF1.1.ER.120626T1930Z.120629T1800Z.000000T0000Z.NO/
935 PM EDT SUN JUN 24 2012
THE NATIONAL WEATHER SERVICE IN TAMPA FL HAS ISSUED A
* FLOOD WARNING FOR
THE CYPRESS CREEK AT WORTHINGTON GARDENS
* FROM TUESDAY AFTERNOON UNTIL FURTHER NOTICE
* AT 9PM SUNDAY THE STAGE WAS...5 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 8 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY AFTERNOON AND CONTINUE TO RISE
TO NEAR 10.9 FEET BY FRIDAY EARLY AFTERNOON. ADDITIONAL RISES ARE POSSIBLE
THEREAFTER.
* IMPACT...AT 11 FEET...FLOODING THREATENS TWO HOMES ON STATE ROAD 54
* IMPACT...AT 8 FEET...FLOODING BEGINS AT THE RECREATION AREA ON STATE ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 10.9 FEET ON DEC 17
1996.
$$
FLC057-251435-
/O.NEW.KTBW.FL.W.0010.120626T1200Z-120630T0000Z/
/LITF1.1.ER.120626T1200Z.120627T1200Z.120629T1800Z.NO/
935 PM EDT SUN JUN 24 2012
THE NATIONAL WEATHER SERVICE IN TAMPA FL HAS ISSUED A
* FLOOD WARNING FOR
THE ALAFIA RIVER AT LITHIA
* FROM TUESDAY MORNING UNTIL FRIDAY EVENING
* AT 9PM SUNDAY THE STAGE WAS...7.4 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 13 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE TO RISE TO
NEAR 13.6 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD
STAGE BY FRIDAY EARLY AFTERNOON.
* IMPACT...AT 13 FEET...RIVER DRIVE AND SQUIRREL RUN WAY DOWNSTREAM OF STATE
ROAD 640 ARE COMPLETELY COVERED BY WATER. ONE HOME BEGINS TO FLOOD
* IMPACT...AT 12 FEET...WATER BEGINS TO AFFECT RIVER DRIVE AND SQUIRREL RUN
WAY DOWNSTREAM OF STATE ROAD 640
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 13.6 FEET ON AUG 9
1957.
$$
FLC105-251435-
/O.NEW.KTBW.FL.W.0011.120627T1800Z-120628T1200Z/
/BARF1.1.ER.120627T1800Z.120627T1800Z.120628T0600Z.NO/
935 PM EDT SUN JUN 24 2012
THE NATIONAL WEATHER SERVICE IN TAMPA FL HAS ISSUED A
* FLOOD WARNING FOR
THE PEACE RIVER AT BARTOW
* FROM WEDNESDAY AFTERNOON UNTIL THURSDAY MORNING
* AT 9PM SUNDAY THE STAGE WAS...5.1 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 8 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON AND CONTINUE
TO RISE TO NEAR 8 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD
STAGE BY EARLY THURSDAY MORNING.
* IMPACT...AT 8 FEET...PRIVATE ROADS DOWNSTREAM FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.1 FEET ON JUL 18
1991.
$$
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
LITTLE MANATEE
WIMAUMA 11 10.2 SUN 09 PM 14.6 14.9 14.2 12.8 MSG
HILLSBOROUGH
ZEPHYRHILLS 10 3.7 SUN 09 PM 8.9 10.2 10.2 9.3 MSG
CYPRESS CREEK
WORTHINGTON 8 5.0 SUN 09 PM 7.6 8.8 10.0 10.8 MSG
ALAFIA
LITHIA 13 7.4 SUN 09 PM 13.0 13.6 13.3 13.1 MSG
PEACE
BARTOW 8 5.1 SUN 09 PM 7.8 7.9 7.9 7.6 MSG1 follow-up statement
930
WGUS82 KTBW 251453
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1053 AM EDT MON JUN 25 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR...
THE ANCLOTE RIVER AT ELFERS...
THE LITTLE MANATEE RIVER AT WIMAUMA...
THE HILLSBOROUGH RIVER NEAR ZEPHYRHILLS...
THE CYPRESS CREEK AT WORTHINGTON GARDENS...
THE ALAFIA RIVER AT LITHIA...
THE MANATEE RIVER AT MYAKKA HEAD...
THE MYAKKA RIVER AT THE MYAKKA RIVER STATE PARK...
AND THE FLOOD WARNING IS CANCELLED FOR THE PEACE RIVER
AT BARTOW.
TROPICAL STORM DEBBY WILL BRING SOME AREA RIVERS INTO
MINOR, MODERATE AND MAJOR FLOOD FLOOD STAGES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC101-260353-
/O.CON.KTBW.FL.W.0007.000000T0000Z-120628T1942Z/
/ELFF1.3.ER.120624T2121Z.120626T1800Z.120628T1342Z.NR/
1053 AM EDT MON JUN 25 2012
THE FLOOD WARNING CONTINUES FOR
THE ANCLOTE RIVER AT ELFERS
* UNTIL THURSDAY AFTERNOON
* AT 10 AM MONDAY THE STAGE WAS 24.7 FEET
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST
* FLOOD STAGE IS 20.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 26.1 FEET BY TOMORROW EARLY AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE LATE THURSDAY MORNING.
* IMPACT...AT 24.0 FEET...FIVE HOMES IN ANCLOTE RIVER ESTATES FLOOD
* IMPACT...AT 23.0 FEET...EVACUATION RECOMMENDED FOR RESIDENTS OF ANCLOTE RIVER
ESTATES
* IMPACT...AT 22.0 FEET...THERE IS WATER OVER THE ROADWAY ALONG THE ELFERS
PARKWAY
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 24.4 FEET ON SEP 7
2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
ANCLOTE RIVER
ELFERS 20 24.7 MON 10 AM 25.9 24.8 20.2 17.5 15.6
$$
FLC057-260353-
/O.EXT.KTBW.FL.W.0004.000000T0000Z-120630T0936Z/
/WIMF1.2.ER.120625T0327Z.120626T0600Z.120630T0336Z.NO/
1053 AM EDT MON JUN 25 2012
...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING CONTINUES
FOR
THE LITTLE MANATEE RIVER AT WIMAUMA
* UNTIL LATE FRIDAY NIGHT
* AT 10 AM MONDAY THE STAGE WAS 14.0 FEET
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST
* FLOOD STAGE IS 11.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 14.6 FEET BY AFTER MIDNIGHT TOMORROW.
THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY BEFORE MIDNIGHT.
* IMPACT...AT 14.5 FEET...FLOODING OF SEVERAL HOUSES BEGINS NEAR 32ND AND 33RD
STREETS IN RUSKIN
* IMPACT...AT 13.0 FEET...THE CANOE RENTAL AREA FLOODS
* IMPACT...AT 11.0 FEET...THE RIVER OVERFLOWS ITS BANKS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 14.6 FEET ON SEP 28
2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
LITTLE MANATEE
WIMAUMA 11 14.0 MON 10 AM 14.6 14.6 13.8 12.3 10.5
$$
FLC057-260353-
/O.EXT.KTBW.FL.W.0008.120627T0600Z-120628T0600Z/
/ZPHF1.1.ER.120627T0600Z.120627T1200Z.120628T0000Z.NO/
1053 AM EDT MON JUN 25 2012
...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
THE HILLSBOROUGH RIVER NEAR ZEPHYRHILLS
* FROM EARLY WEDNESDAY MORNING UNTIL LATE WEDNESDAY NIGHT
* AT 10 AM MONDAY THE STAGE WAS 6.1 FEET
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 10.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND CONTINUE TO
RISE TO NEAR 10.2 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD
STAGE BY WEDNESDAY EVENING.
* IMPACT...AT 11.0 FEET...HILLSBOROUGH RIVER STATE PARK IS CLOSED. LOWLAND
FLOODING OCCURS AT THE MOBILE HOME PARK NEAR BRANCHTON ON STATE ROAD 579.
* IMPACT...AT 8.0 FEET...SOME STATE PARK OPERATIONS ARE SUSPENDED
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.9 FEET ON DEC 14
2002.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
HILLSBOROUGH
ZEPHYRHILLS 10 6.1 MON 10 AM 8.9 10.2 9.8 8.2 7.2
$$
FLC101-260353-
/O.EXT.KTBW.FL.W.0009.120626T0730Z-000000T0000Z/
/WRGF1.1.ER.120626T0730Z.120629T1200Z.000000T0000Z.NO/
1053 AM EDT MON JUN 25 2012
...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
THE CYPRESS CREEK AT WORTHINGTON GARDENS
* FROM EARLY TOMORROW UNTIL FURTHER NOTICE
* AT 10 AM MONDAY THE STAGE WAS 6.6 FEET
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 8.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO
NEAR 10.9 FEET BY FRIDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 11.0 FEET...FLOODING THREATENS TWO HOMES ON STATE ROAD 54
* IMPACT...AT 8.0 FEET...FLOODING BEGINS AT THE RECREATION AREA ON STATE ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.4 FEET ON OCT 2
2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
CYPRESS CREEK
WORTHINGTON 8 6.6 MON 10 AM 8.3 9.7 10.6 10.9 10.9
$$
FLC057-260353-
/O.EXT.KTBW.FL.W.0010.120626T0300Z-000000T0000Z/
/LITF1.1.ER.120626T0300Z.120629T0000Z.000000T0000Z.NO/
1053 AM EDT MON JUN 25 2012
...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
THE ALAFIA RIVER AT LITHIA
* FROM TONIGHT UNTIL FURTHER NOTICE
* AT 10 AM MONDAY THE STAGE WAS 11.8 FEET
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 13.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR
15.5 FEET BY THURSDAY EVENING.
* IMPACT...AT 15.0 FEET...ADDITIONAL RESIDENCES DOWNSTREAM OF STATE ROAD 640
BRIDGE BEGIN FLOODING
* IMPACT...AT 13.0 FEET...RIVER DRIVE AND SQUIRREL RUN WAY DOWNSTREAM OF STATE
ROAD 640 ARE COMPLETELY COVERED BY WATER. ONE HOME BEGINS TO FLOOD
* IMPACT...AT 12.0 FEET...WATER BEGINS TO AFFECT RIVER DRIVE AND SQUIRREL RUN
WAY DOWNSTREAM OF STATE ROAD 640
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 15.4 FEET ON AUG 20
2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
ALAFIA
LITHIA 13 11.8 MON 10 AM 13.3 12.8 14.5 15.4 14.4
$$
FLC081-260353-
/O.EXT.KTBW.FL.W.0005.000000T0000Z-120629T0120Z/
/MKHF1.1.ER.120625T0236Z.120626T0000Z.120628T1920Z.NO/
1053 AM EDT MON JUN 25 2012
...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING CONTINUES
FOR
THE MANATEE RIVER NEAR MYAKKA HEAD
* UNTIL THURSDAY EVENING
* AT 10 AM MONDAY THE STAGE WAS 13.9 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 11.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 14.9 FEET BY THIS EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 15.0 FEET...LOW SECTIONS OF STATEROAD 64 START TO FLOOD
* IMPACT...AT 11.0 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.
AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 14.5 FEET ON SEP 27
2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
MANATEE
MYAKKA HEAD 11 13.9 MON 10 AM 14.3 13.5 12.0 8.9 7.1
$$
FLC115-260353-
/O.EXT.KTBW.FL.W.0006.120628T1200Z-000000T0000Z/
/MKCF1.1.ER.120628T1200Z.120628T1200Z.000000T0000Z.NO/
1053 AM EDT MON JUN 25 2012
...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
THE MYAKKA RIVER AT MYAKKA RIVER STATE PARK
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE
* AT 10 AM MONDAY THE STAGE WAS 6.1 FEET
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO
NEAR 7.0 FEET BY THURSDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 8.0 FEET...THE MAIN PARK ROAD FLOODS
* IMPACT...AT 7.0 FEET...TRAILS, PICNIC AREAS, AND PARKING LOTS FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET ON AUG 2
2003.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
MYAKKA
MYAKKA RIVE 7 6.1 MON 10 AM 6.4 6.7 7.0 7.0 7.0
$$
FLC105-251523-
/O.CAN.KTBW.FL.W.0011.000000T0000Z-120628T1200Z/
/BARF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1053 AM EDT MON JUN 25 2012
THE FLOOD WARNING IS CANCELLED FOR
THE PEACE RIVER AT BARTOW
* UNTIL THURSDAY MORNING
* AT 10 AM MONDAY THE STAGE WAS 5.7 FEET
* FLOOD STAGE IS 8.0 FEET
* IMPACT...AT 8.0 FEET...PRIVATE ROADS DOWNSTREAM FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET ON AUG 27
2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
PEACE
BARTOW 8 5.7 MON 10 AM 7.3 7.6 7.6 7.4 7.3
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Jun 24, 7:57 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 24, 7:57 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
757 PM EDT SUN JUN 24 2012
.UPDATE...
AFTER COORDINATION WITH THE STORM PREDICTION CENTER WILL BE
UPDATING THE ZONES AND COASTAL PRODUCTS SHORTLY TO INCLUDE
HEADLINES TO INCLUDE NEW TORNADO WATCH NUMBER 423 WHICH WILL
REPLACE TORNADO WATCH 422 AND WILL BE IN EFFECT UNTIL 5 AM EDT
MONDAY MORNING. ZONE AND COASTAL PRODUCTS WILL BE OUT SHORTLY.
&&
.PREV DISCUSSION... /ISSUED 302 PM EDT SUN JUN 24 2012/
..TROPICAL STORM WATCH CONTINUES FOR THE NATURE COAST THROUGH PASCO
COUNTY AND TROPICAL STORM WARNING CONTINUES FOR NORTHERN COASTAL
WATERS...
SHORT TERM (TONIGHT-TUESDAY)...
ALL WATCHES...WARNINGS AND ADVISORIES CONTINUE AS IS AT THIS TIME.
PLEASE SEE THE W/W/A SECTION FOR A LISTING OF PRODUCTS AS WELL AS
THE HLS FOR INFORMATION ON TROPICAL STORM DEBBY. THE SHORT TERM
FORECAST IS HIGHLY DEPENDENT UPON DEBBY'S DEVELOPMENT AND
MOVEMENT. AT THIS TIME...DEBBY IS EXPECTED TO CONTINUE SLOWLY
MOVING NORTH OVER THE NE GULF OF MEXICO FOR THE NEXT 24 HOURS.
THIS WILL KEEP PERIODS OF RAIN WITH EMBEDDED THUNDERSTORMS MOVING
OVER THE AREA THROUGH MONDAY. SOME FLOODING IS POSSIBLE WITH
ADDITIONAL HIGH RAINFALL TOTALS TO THE ALREADY SATURATED GROUNDS.
SURGE OF 3-5 FEET WILL BE POSSIBLE ALONG THE LEVY...CITRUS..AND
HERNANDO COUNTY COASTLINES WITH 1-3 FEET POSSIBLE ACROSS THE REST
OF THE AREA. THE HIGHEST SURGE HEIGHTS WILL OCCUR WITH THE HIGH
TIDES...WHICH FOR THIS EVENING IS GENERALLY BETWEEN 5:30 AND 6:30
PM EDT THIS EVENING. SOME OVERWASHING IS ALREADY OCCURRING IN
ANNA MARIA ISLAND. HIGH SURF AND RIP CURRENTS WILL CONTINUE WITH
THE HIGH WINDS...BUILDING SEAS AND A DEEP SW SWELL IN PLACE.
LONG TERM (TUESDAY NIGHT-SATURDAY)...
ONCE AGAIN THE EXTENDED PORTION OF THE FORECAST IS HIGHLY
DEPENDENT ON THE EVENTUAL TRACK AND INTENSITY OF WHAT IS CURRENTLY
TROPICAL STORM DEBBY. BASED ON A WESTWARD TRACK...THE SUB-TROPICAL
RIDGE WOULD BUILD BACK IN FROM THE EAST RESULTING IN A RETURN TO
MORE TYPICAL AFTERNOON SHOWERS AND THUNDERSTORMS EACH DAY. THE GFS
AND CANADIAN MODELS HAVE DEBBY MOVING THROUGH NORTH FLORIDA THEN
OUT INTO THE ATLANTIC BY WEDNESDAY. THIS WOULD BRING NORTHWEST
WINDS AND DRIER AIR TO OUR REGION BY THURSDAY. FOR NOW...WILL
CONTINUE TO FOLLOW THE MOST LIKELY SCENARIO KEEPING ENOUGH
MOISTURE IN PLACE FOR NEAR-NORMAL RAIN CHANCES EACH AFTERNOON.
ONLY MINOR TWEAKS HAD TO BE MADE TO THE EXTENDED PORTION OF THE
FORECAST WHICH RELIES HEAVILY ON THE ECMWF.
AVIATION...
PREVAILING MVFR CIGS AS BANDS FROM DEBBY MOVE THROUGH WITH RA AND
GUSTY WINDS ALONG WITH TEMPO IFR CONDITIONS THROUGH MUCH OF THIS
EVENING.
MARINE...
THE TROPICAL STORM WARNINGS CONTINUE ACROSS THE NORTHERN WATERS
WITH THE SMALL CRAFT ADVISORY CONTINUING FOR THE REST OF THE
WATERS. SEAS WILL BUILD UP TO 16-18 FEET IN THE WARNING AREAS.
THESE CONDITIONS WILL LIKELY CONTINUE THROUGH MONDAY AS TROPICAL
STORM DEBBY SLOWLY DRIFTS NORTH. CONDITIONS ARE THEN EXPECTED TO
IMPROVE THROUGH MID-WEEK ONCE DEBBY MOVES AWAY FROM THE AREA.
FIRE WEATHER...
NO CONCERNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 76 86 80 90 / 90 80 60 60
FMY 75 86 77 90 / 90 70 60 60
GIF 74 87 77 91 / 90 70 60 60
SRQ 77 87 79 91 / 90 80 60 60
BKV 74 87 76 91 / 90 80 70 60
SPG 77 86 80 90 / 90 80 60 60
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...COASTAL FLOOD WARNING UNTIL 8 PM EDT MONDAY FOR CITRUS-
HERNANDO-HILLSBOROUGH-LEVY-MANATEE-PASCO-PINELLAS-
SARASOTA.
FLOOD WATCH THROUGH MONDAY EVENING FOR CHARLOTTE-CITRUS-
DESOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
TROPICAL STORM WATCH FOR CITRUS-HERNANDO-HILLSBOROUGH-LEVY-
MANATEE-PASCO-PINELLAS-SARASOTA.
HIGH SURF ADVISORY UNTIL 8 PM EDT MONDAY FOR CHARLOTTE-
HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.
COASTAL FLOOD ADVISORY UNTIL 8 PM EDT MONDAY FOR CHARLOTTE-
LEE.
GULF WATERS...TROPICAL STORM WATCH FOR TAMPA BAY WATERS.
TROPICAL STORM WARNING FOR ENGLEWOOD TO TARPON SPRINGS OUT
20 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON
SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 4 PM EDT TUESDAY FOR BONITA
BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
ENGLEWOOD OUT 20 TO 60 NM.
&&
SHORT TERM/MARINE/FIRE WEATHER...24/COLSON
LONG TERM...63/JILLSON
AVIATION...21/JELSEMA
UPDATE...57/MCMICHAELHazardous weather outlook, Jun 24, 5:50 AM EDT, 15 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 550 AM EDT SUN JUN 24 2012 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-242200- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 550 AM EDT SUN JUN 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. TROPICAL STORM DEBBY OVER THE NORTH-CENTRAL GULF OF MEXICO WILL CONTINUE DRIFTING NORTH TODAY...THEN TURN TOWARD THE WEST ON MONDAY. THIS WILL BRING A MYRIAD OF HAZARDS TO OUR REGION OVER THE NEXT COUPLE OF DAYS. ...THUNDERSTORM IMPACT... WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE ACROSS THE REGION TODAY. THE MAIN THREAT FROM STORMS WILL BE WATERSPOUTS AND THE POSSIBILITY OF TORNADOES. ...FLOOD IMPACT... BOTH RIVER AND URBAN FLOODING ARE POSSIBLE TODAY AS HEAVY RAIN AFFECTS THE REGION. WIDESPREAD FLOODING IS NOT EXPECTED. ...COASTAL FLOOD IMPACT... MODERATE COASTAL FLOODING AT TIMES OF HIGH TIDES IS EXPECTED OVER PORTIONS OF THE NATURE COAST. MINOR FLOODING COULD OCCUR ELSEWHERE DURING HIGH TIDES. ...RIP CURRENT IMPACT... THERE IS A HIGH RISK OF DANGEROUS RIP CURRENTS TODAY AND TONIGHT. ...WATERSPOUT IMPACT... WATERSPOUTS ARE LIKELY IN THE OUTER RAIN BANDS ASSOCIATED WITH TROPICAL STORM DEBBY TODAY AND TONIGHT. ...WIND AND SEA IMPACT... NORTH OF ENGLEWOOD AND BEYOND 20 MILES FROM THE COAST...TROPICAL STORM FORCE WINDS ARE LIKELY WITH SEAS UP TO 15 FEET. ELSEWHERE WINDS WILL BE 20 TO 25 KNOTS WITH GUSTS NEAR GALE FORCE... ESPECIALLY IN SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HAZARDS ASSOCIATED WITH TROPICAL STORM DEBBY WILL CONTINUE THROUGH MONDAY...THEN CONDITIONS WILL SLOWLY IMPROVE AS DEBBY MOVES WESTWARD AWAY FROM THE AREA TOWARD MID-WEEK. ...THUNDERSTORM IMPACT... THE THREAT FOR ISOLATED TORNADOES IN THUNDERSTORMS MAY CONTINUE ON MONDAY...THEN WE WILL TRANSITION BACK TO A MORE TYPICAL REGIME OF AFTERNOON THUNDERSTORMS EACH DAY. ...FLOOD IMPACT... SOME RIVER AND URBAN FLOODING WILL BE POSSIBLE...ESPECIALLY MONDAY AND TUESDAY. ...COASTAL FLOOD IMPACT... MODERATE COASTAL FLOODING WILL CONTINUE OVER THE NATURE COAST DURING HIGH TIDES ON MONDAY. MINOR COASTAL FLOODING COULD OCCUR ELSEWHERE. WATER LEVELS SHOULD BEGIN TO SUBSIDE BY TUESDAY. ...RIP CURRENT IMPACT... STRONG RIP CURRENTS WILL PERSIST FOR SEVERAL DAYS AS LARGE OCEAN SWELLS GENERATED BY DEBBY MOVE TOWARD THE GULF COAST. ...WIND AND SEA IMPACT... WINDS AND SEAS SHOULD SUBSIDE BELOW TROPICAL STORM FORCE BY MONDAY AFTERNOON...BUT REMAIN AT SMALL CRAFT ADVISORY LEVELS THROUGH AT LEAST MID-WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. JILLSON
In the hours before
Local storm report, Jun 24, 8:59 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
859 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TORNADO 5 SE WINTER HAVEN 27.97N 81.66W
06/24/2012 POLK FL TRAINED SPOTTER
SEMI OVERTURNED IN DITCH WITH TREES AND POWER LINES
DOWNED IN THE GROVE PARK AREA JUST NORTH OF THE
INTERSECTION OF CYPRESS GARDEN ROAD AND REGISTER ROAD.
&&
NOAHLocal storm report, Jun 24, 9:02 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
902 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TORNADO 5 SE WINTER HAVEN 27.97N 81.66W
06/24/2012 POLK FL TRAINED SPOTTER
SEMI OVERTURNED IN DITCH WITH TREES AND POWER LINES
DOWNED IN THE GROVE PARK AREA JUST NORTH OF THE
INTERSECTION OF CYPRESS GARDEN ROAD AND REGISTER ROAD.
TIME BASED ON RADAR. REPORT WAS CORRECTED FOR TIME.
&&
NOAHLocal storm report, Jun 24, 9:08 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
908 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND GST 4 E PUNTA GORDA 26.92N 81.99W
06/24/2012 M55 MPH CHARLOTTE FL AWOS
AT PUNTA GORDA AIRPORT
&&
NOAHLocal storm report, Jun 24, 9:15 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
915 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM TSTM WND GST 2 E BEE RIDGE 27.29N 82.44W
06/24/2012 U0.00 MPH SARASOTA FL BROADCAST MEDIA
LARGE TREES REPORTED DOWN IN LAKE SARASOTA
&&
NOAHLocal storm report, Jun 24, 9:31 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
931 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM TSTM WND GST ESE MACDILL AIR FORCE B 27.85N 82.52W
06/24/2012 M51 MPH HILLSBOROUGH FL AWOS
AT MACDILL AIR FORCE BASE.
&&
JCMLocal storm report, Jun 24, 9:33 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
933 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HEAVY RAIN SEMINOLE 27.84N 82.79W
06/24/2012 M10.02 INCH PINELLAS FL TRAINED SPOTTER
SKYWARN SPOTTER REPORTED 10.02 INCHES OF RAIN IN THE LAST
24 HOURS.
&&
JCMThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:00 PM EDT | Severe Thunderstorm Warning | TBW | Pinellas | 30 min |
| Jun 24, 8:05 PM EDT | Tornado Warning | TBW | DeSoto, Hardee, Polk | 40 min |
| Jun 24, 8:14 PM EDT | Tornado Warning | TBW | Pinellas | 33 min |
| Jun 24, 8:26 PM EDT | Special Marine Warning | TBW | 34 min | |
| Jun 24, 8:26 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, Lee, Manatee, Sarasota | 34 min |
| Jun 24, 8:42 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee, Pinellas, Sarasota | 33 min |
| Jun 24, 8:54 PM EDT | Areal Flood Warning | TBW | Pasco, Pinellas | 6 hr |
| Jun 24, 8:56 PM EDT | Tornado Warning | TBW | Hernando, Pasco | 34 min |
| Jun 24, 9:07 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, DeSoto, Hardee, Lee, Manatee, Sarasota | 38 min |
| Jun 24, 9:13 PM EDT | Severe Thunderstorm Warning | TBW | Hardee, Hillsborough, Manatee, Polk | 32 min |
| Jun 24, 9:35 PM EDT | River Flood Warning | TBW | Hillsborough | 4 days |
| Jun 24, 9:35 PM EDT | River Flood Warning | TBW | Hillsborough | 48 hr |
| Jun 24, 9:35 PM EDT | River Flood Warning | TBW | Pasco | 8 days |
| Jun 24, 9:47 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, DeSoto, Hardee, Highlands, Hillsborough, Pasco and 1 more | 43 min |
| Jun 24, 10:36 PM EDT | Special Weather Statement | TBW | Highlands | 39 min |
| Jun 25, 1:08 AM EDT | Areal Flood Advisory | TBW | Citrus, Hernando, Hillsborough, Pasco, Polk, Sumter | 3 hr |
| Jun 25, 1:44 AM EDT | Special Marine Warning | TBW | 46 min | |
| Jun 25, 2:32 AM EDT | Special Marine Warning | TBW | 118 min | |
| Jun 25, 2:43 AM EDT | Areal Flood Warning | TBW | Pinellas | 6 hr |
| Jun 25, 3:20 AM EDT | Tornado Warning | TBW | Hillsborough | 5 min |
| Jun 25, 3:50 AM EDT | Tornado Warning | TBW | Hernando, Pasco | 25 min |
| Jun 25, 4:09 AM EDT | Severe Thunderstorm Warning | TBW | Hillsborough | 36 min |
| Jun 25, 7:17 AM EDT | Special Weather Statement | TBW | Manatee | 43 min |
| Jun 25, 8:00 AM EDT | Special Weather Statement | TBW | Charlotte, Lee | 45 min |
| Jun 25, 8:25 AM EDT | Areal Flood Advisory | TBW | Charlotte, Lee, Manatee, Sarasota | 80 min |
| Jun 25, 8:31 AM EDT | Severe Thunderstorm Warning | TBW | Charlotte, DeSoto, Hardee, Manatee, Sarasota | 29 min |
| Jun 25, 9:03 AM EDT | Special Weather Statement | TBW | Lee | 42 min |
| Jun 25, 10:00 AM EDT | Areal Flood Advisory | TBW | Manatee, Sarasota | 90 min |
| Jun 25, 10:06 AM EDT | Tornado Warning | TBW | Hardee, Highlands, Polk | 39 min |
| Jun 25, 12:23 PM EDT | River Flood Warning | TBW | Manatee | 34 hr |
| Jun 25, 12:38 PM EDT | Special Marine Warning | TBW | 37 min | |
| Jun 25, 1:24 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, DeSoto, Sarasota | 36 min |
| Jun 25, 3:28 PM EDT | River Flood Warning | TBW | Hernando, Pasco | 21 hr |
| Jun 25, 3:28 PM EDT | River Flood Warning | TBW | Pasco, Sumter | 21 hr |
| Jun 25, 3:28 PM EDT | River Flood Warning | TBW | Citrus | 31 hr |
| Jun 25, 3:28 PM EDT | River Flood Warning | TBW | Citrus, Levy | 31 hr |
| Jun 25, 6:56 PM EDT | Areal Flood Warning | TBW | Citrus, Hernando, Hillsborough, Pasco, Pinellas | 24 hr |
| Jun 25, 7:20 PM EDT | Tornado Warning | TBW | Hillsborough, Manatee, Polk | 25 min |
Nearby
River Flood Warnings in Florida, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.